# SDR DJF2008F00009

- Difficulty date: June 9, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N740TA
- Make and model: Beech 400A
- Aircraft serial: RK123
- Aircraft time: 7,267 hours, 6,083 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1 INSPECTION IT WAS FOUND THAT THE VERTICAL TAIL NAVIGATION LIGHT ASSY WAS MISSING.  THE SHEET METAL WAS REPAIRED AND LIGHT ASSY REPLACED.  (K)
